# SDR SWAA110323

- Difficulty date: January 15, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 64,795 hours, 62,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND SKIN CRACKED AT BS 360, STR 3R.  REPAIRED SKIN PER EA.
